# SDR C7WA200400020

- Difficulty date: June 9, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WING CENTER SECTION UPPER SKIN CORRODED LBL 50 BETWEEN STATION 848 AND 870.  INSTALLED INTERNAL SKIN REPAIR IAW 727 SRM 57-30-3 FIGURE 3.  (M)
